# SDR USAA2014010200007

- Difficulty date: January 1, 2014
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 32,106 hours, 13,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 1 EMERGENCY EXIT LIGHT BROKEN.  REPLACED LENS, OPERATIONS CHECKED GOOD.
